# SDR NSVA2011302

- Difficulty date: November 24, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,264 hours, 37,468 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

463 AL/BR FWD HORSECOLLAR FWD INBD AND OTBD ATTACH HOLES WORN AND CRACKED.  DOUBLER FOR THE REPAIR MADE LOCALLY, REPAIRED FWD HORSECOLLLAR, FWD AND INBD ATTACH HOLE AREAS IAW SRM 54-10-30-202.
